MAUDE Adverse Event Report: ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION MYO/WIRE TEMPORARY CARDIAC PACING WIRE; TEMPORARY PACING WIRE

ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION MYO/WIRE TEMPORARY CARDIAC PACING WIRE; TEMPORARY PACING WIRE
Model Number 025-100
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to confirm user's report at this time.Engineering is trying to schedule meeting with user to better understand the complaint and use conditions.There have been no other complaints similar to this one.Product not returned by customer.
 
Event or Problem Description
Surgeon stated that when he cut the needle from the pacing wire the tip of the wire was left exposed and when it touched tissue the pacing wire "shorts out" and did not pace.

Brand Name
A&E MEDICAL CORPORATION MYO/WIRE TEMPORARY CARDIAC PACING WIRE
Common Device Name
TEMPORARY PACING WIRE
Manufacturer (Section D)
ALTO DEVELOPMENT CORPORATION
5206 asbury rd.
farmingdale NJ 07727
MDR Report Key6063148
Report Number2242056-2016-00008
Device Sequence Number348563
Product Code LDF
UDI-Device Identifier10841291100324
UDI-Public10841291100324
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K803086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number025-100
Device Catalogue Number025-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date10/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;